# SDR Y2PA200909110003

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCON
- Aircraft serial: 298
- Aircraft time: 17,543 hours, 14,099 cycles
- Engine: Ge CF700*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: GE327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING LANDING APPROACH, CREW NOTED RT MLG GREEN DOWN-LOCKED LIGHT NOT ILLUMINATED.  EXECUTED MISSED APPROACH, FOLLOWED CHECK PROCEDURE AND DIVERTED.  DECLARED EMERGENCY AND LANDED SAFELY WITHOUT INCIDENT.  MX IDENTIFIED (2) BURNED OUT LIGHT BULBS FOR RT GEAR DOWN-LOCKED POSITION.  REPLACED LAMPS AND SYS CHECK GOOD IAW MM 32-30-00, PAGE 7.  ACFT RETURNED TO SERVICE.
